International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 1, Pages 123-131

Solutions of singular integral equations

Rina Ling

Department of Mathematics, California State University, Los Angeles, California, USA

Received 7 August 1980

Copyright © 1982 Rina Ling. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Qualitative behavior of solutions of possibly singluar integral equations is studied. It includes properties such as positivity, boundedness and monotonicity of the solutions of the infinite interval.